# SDR QXEA200300739

- Difficulty date: June 15, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 3,993 hours, 3,179 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Part serial: 0431
- Condition: Faulty
- Location: Cabin
- Part time: 4,012 hours, 3,191 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SJC-SUP-ON FLIGHT NUMBER 2553, SMELL OF SMOKE FOLLOWED BY A RECIRC FAN FAULT. REMOVED AND REPLACED NR 1 RECIRC FAN. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
